Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173


Sharp distortion growth for bilipschitz extension of planar maps

Author: Leonid V. Kovalev
Journal: Conform. Geom. Dyn. 16 (2012), 124-131
MSC (2010): Primary 26B35; Secondary 57N35, 51F99, 54C25
Published electronically: April 18, 2012
MathSciNet review: 2910744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note addresses the quantitative aspect of the bilipschitz extension problem. The main result states that any bilipschitz embedding of $ \mathbb{R}$ into $ \mathbb{R}^2$ can be extended to a bilipschitz self-map of $ \mathbb{R}^2$ with a linear bound on the distortion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 26B35, 57N35, 51F99, 54C25

Retrieve articles in all journals with MSC (2010): 26B35, 57N35, 51F99, 54C25

Additional Information

Leonid V. Kovalev
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244

PII: S 1088-4173(2012)00243-3
Keywords: Bilipschitz extension, conformal map
Received by editor(s): March 15, 2012
Published electronically: April 18, 2012
Additional Notes: Supported by the NSF grant DMS-0968756.
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia